# SDR 97FDEA00066

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug DC-10-10CF
- Aircraft serial: 47803
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Part number: VT0107F
- Condition: Leaking
- Location: Rt Mlg Ww Hyd
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O, H

## Discrepancy

THIRTY MIN AFTER T/O IN LEVEL FLT, HYD SYS 3 ELEVATOR OFF LIGHT ILLUMINATED.  RAN RED TAB AND PROBLEM WAS NR 3 SYSTEM. RAN NR 3 SYSTEM FAILURE CHECKLIST.  LANDED 35 DEGREE FLAPS AND 3.3 GAL REMAIN IN SYSTEM.  FOUND HYDRAULIC SYSTEM 3 TRANSMITTER FAILED.  REPLACED TRANSMITTER AND SEALS.
